# SDR CA190221011

- Difficulty date: February 21, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Boeing 737-200
- Aircraft time: 56,325 hours
- Engine: Pwa JT8D17A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Tube
- Part number: 761392
- Condition: Chafed
- Location: Nr 6 Bearing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE OIL CONSUMPTION ABNORMAL (CONSUMPTION INCREASING).  CAUSE: #6 BEARING PRESSURE TUBE P/N 761392 CHAFFED. RECTIFICATION: #6 BEARING TUBE P/N 761392 REPLACED (TC# 20190221011)
